MathSciNet Relay Station
MathSciNet bibliographic data
MR1081121 54D30 (54E18 54E30 54E50)
Ikeda, Yoshito Čech-completeness and countably subcompactness. Topology Proc. 14 (1989), no. 1, 75–87.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement